# SDR IPXA2023111356677

- Difficulty date: November 6, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WTB STRUCTURE - WEB FOR T-CHORD STA 900 HAS CORROSION AT APROX LBL 10 - DOT 07608-002 REMOVED WEB ON FRAME STA 900 L/H IAW B757 SRM 51-40-02. VERIFIED WEB ON FRAME STA. 900 LH REMOVED.
